# SDR SWAA992123

- Difficulty date: December 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N667SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23063
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 6545849
- Condition: Leaking
- Location: Service Door
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERSION, LOUD NOISE AND VIBRATON AROUND AFT SERVICE DOOR.  DURING DESCENT AT 7000 FEET, CABIN CLIMB RATE WENT TO 2000 FEET FOR ABOUT 10 SECONDS.  ADJUSTED AFT SERVICE DOOR LOWER GATE.  INSTALLED PRESS SEAL FILLER AROUND AFT SERVICE DOOR FWD THRESHOLD PLATE EDGE, AND REMOVED AND REPLACED AFT OUTFLOW VALVE AND PRESS RELIEF VALVES.  OPS CK GOOD PER MM.
